Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have boils on tummy and leg. Why do I sense a thrush? What can cause these symptoms?

Afternoon Doc , I have three boils, two on my tummy below my bell button and one behind my knee . I wanted to ask what are the causes of these boils. I had an AIDS test two months ago and was negative, so I don t think it is the reason for suppressed immune system . Furthermore i constantly have thrush. Could there be any other reasons for the cause of the above diseases. How can I cure the boils and prevent them. I practice good hygiene and I m a health conscience freak, please help me. Furthermore I do not have the general diabietes symptoms
Asked On : Thu, 10 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Jul 2012
Dear carisab. Off the cuff, the boils & thrush may not be related. Dont try to link too many things. Keep it simple. Apply a steroid-antibiotic cream topically on the 'boils' & watch for 3-5 days. Your immunity may be low on multiple accounts & hence the recurrent thrush. Please see a good dental hygenist or dentist depending on where you reside. I am sure you practice good hygenie but perhaps your dietary habits & lifestyle need to be looked at. Sometimes a simple tweak in these coupled with a happy predisposition, does wonders to your immunity. Take a break from work on a well deserved holiday. An Aids test is not always fool-proof but dont fret; repeat the same at a different laboratory at a 6 mths interval from the first test. In all likelihood, all will be well with this simple regime.. let me know how it goes..good luck. Regds Dr Praveen Rodrigues MD Dermatologist, Cosmetologist & Venereologist Bangalore, India
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor